# SDR SWAA2020090407271

- Difficulty date: August 4, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A350061
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AREA AFT OF ACB BS947 RBL53 WL199.  DAMAGE FOUND ON ACB STRINGER CLIP AFT OF BS 947 FRAME RBL-53 WL-199 FOUND TO BE OUT OF LIMIT, DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0.  FABRICATED STRINGER CLIP MADE FROM BAC 1493-853 # 7075T62C LOT # 1344261-1 IAW SRM 51-40-05-0G-0 AND DWG # 147A3500-61 AND DWG # 147A3500.  APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 147A0020
